# SDR AWXA9900025

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 758A000002
- Condition: Failed
- Location: Nr 1 Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB NR 2 PACK ON MEL NR 1 PACK BYPASS VALVE FAULTED.  NR 1 PACK BYPASS VALVE FAULTED ON DEPARTURE.  REMOVED AND REPLACED THE NR 1 PACK BYPASS VALVE.  AWAITING TEARDOWN REPORT.
